REAL

On positive solutions of the Dirichlet problem involving the extrinsic mean curvature operator

Ma, Ruyun and Chen, Tianlan and Gao, Hongliang (2016) On positive solutions of the Dirichlet problem involving the extrinsic mean curvature operator. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (98). pp. 1-10. ISSN 1417-3875

[img]
Preview
Text
p4961.pdf

Download (371kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 11 Jan 2017 10:03
Last Modified: 11 Jan 2017 10:03
URI: http://real.mtak.hu/id/eprint/45064

Actions (login required)

Edit Item Edit Item